# SDR ASAA2017010119204

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 11,951 hours, 3,897 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE T/C N842001,  FOUND CORE DETECTOR HARNESS MW0326 BRAID DAMAGED AT 11 O'CLOCK POSITION. ACFT  GROUNDED.
